• Withdrawals ( Kratom)

    “Withdrawals” or “withdrawal symptoms”, also known as withdrawal/abstinence syndrome, refers to a series of characteristic signs and symptoms that appear when a drug is regularly used for a long time and then suddenly discontinued or decreased in dosage.

    Withdrawal is connected to forms of physical addiction to a drug, but yet is also sometimes used incorrectly to refer to symptoms that appear after discontinuing a drug or other substance (unable to cause true physical dependence) to which one has become psychologically dependent upon.

    Withdrawal syndromes imply that the sustained, regular use of the drug has caused reversible adaptations within the body, which induce a form of physical dependency. When the drug is suddenly discontinued or decreased, these adaptations do not immediately disappear, and induce symptoms, which, depending primarily on the drug's elimination half-life, can appear within a few hours to several days after discontinuation.

    In some cases, withdrawal symptoms can become a serious medical issue, especially for benzodiazepines or alcohol dependency, which can result in seizures, delirium tremens and worse if not carried out properly.

    Withdrawals from opiates or opioids are known to induce sever physical symptoms. Yet Mitragyna speciosa Kratom withdrawals, which occur after long periods of heavy daily use ( not recommended), are comparable to a miniature, mild opiate (such as codeine) withdrawal, with much less craving or physical problems, yet still quite unpleasant, inducing a very strong fatigue for about four days.